On the Scalar Curvature of Complex Surfaces.
Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 619-628
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
complex surface, Riemannian metric of positive scalar curvature, Kähler metric of positive scalar curvature
@article{GFA_1995__5_4_58204,
author = {C. LeBrun},
title = {On the {Scalar} {Curvature} of {Complex} {Surfaces.}},
journal = {Geometric and functional analysis},
pages = {619--628},
year = {1995},
volume = {5},
number = {4},
zbl = {0832.53053},
url = {http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58204/}
}
C. LeBrun. On the Scalar Curvature of Complex Surfaces.. Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 619-628. http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58204/